# SDR SWAA2013012311726

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 33,043 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES FAILED CAPACITY TEST AT LOCATION M1673 AND M1675.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES AT LOCATION M1673 AND M1675 PER AMM.
